On the integral systems related to Hardy-Littlewood-Sobolev inequality

Research output: Contribution to journalArticle

Abstract

We prove all the maximizers of the sharp Hardy-Littlewood-Sobolev inequality are smooth. More generally, we show all the nonnegative critical functions are smooth, radial with respect to some points and strictly decreasing in the radial direction. In particular, we resolve all the cases left open by previous works of Chen, Li and Ou on the corresponding integral systems.

Original languageEnglish (US)
Pages (from-to)373-383
Number of pages11
JournalMathematical Research Letters
Volume14
Issue number2-3
StatePublished - Mar 2007

Fingerprint

Hardy-Littlewood Inequality
Sobolev Inequality
Resolve
Strictly
Non-negative

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

On the integral systems related to Hardy-Littlewood-Sobolev inequality. / Hang, Fengbo.

In: Mathematical Research Letters, Vol. 14, No. 2-3, 03.2007, p. 373-383.

Research output: Contribution to journalArticle

@article{7ee4ac3a808e4aa99a53141f6583106d,
title = "On the integral systems related to Hardy-Littlewood-Sobolev inequality",
abstract = "We prove all the maximizers of the sharp Hardy-Littlewood-Sobolev inequality are smooth. More generally, we show all the nonnegative critical functions are smooth, radial with respect to some points and strictly decreasing in the radial direction. In particular, we resolve all the cases left open by previous works of Chen, Li and Ou on the corresponding integral systems.",
author = "Fengbo Hang",
year = "2007",
month = "3",
language = "English (US)",
volume = "14",
pages = "373--383",
journal = "Mathematical Research Letters",
issn = "1073-2780",
publisher = "International Press of Boston, Inc.",
number = "2-3",

}

TY - JOUR

T1 - On the integral systems related to Hardy-Littlewood-Sobolev inequality

AU - Hang, Fengbo

PY - 2007/3

Y1 - 2007/3

N2 - We prove all the maximizers of the sharp Hardy-Littlewood-Sobolev inequality are smooth. More generally, we show all the nonnegative critical functions are smooth, radial with respect to some points and strictly decreasing in the radial direction. In particular, we resolve all the cases left open by previous works of Chen, Li and Ou on the corresponding integral systems.

AB - We prove all the maximizers of the sharp Hardy-Littlewood-Sobolev inequality are smooth. More generally, we show all the nonnegative critical functions are smooth, radial with respect to some points and strictly decreasing in the radial direction. In particular, we resolve all the cases left open by previous works of Chen, Li and Ou on the corresponding integral systems.

UR - http://www.scopus.com/inward/record.url?scp=34547408245&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=34547408245&partnerID=8YFLogxK

M3 - Article

VL - 14

SP - 373

EP - 383

JO - Mathematical Research Letters

JF - Mathematical Research Letters

SN - 1073-2780

IS - 2-3

ER -